# SDR A6WA201304224917

- Difficulty date: April 6, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR LOWER SILL IS CORRODED.  REMOVED CORRODED SILL AND INSTALLED DUPLICATED SILL IAW CRJ 200 SRM 51-40-11, 51-21-11, 51-24-16, 51-25-06, 51-25-16, 51-42-06, 51-42-13, 51-42-21, 51-45-00, 51-23-00.
